Reducibility of generalized principal series representations of U(2,2) via base change
Compositio Mathematica, Tome 86 (1993) no. 3, p. 245-264
@article{CM_1993__86_3_245_0,
     author = {Goldberg, David},
     title = {Reducibility of generalized principal series representations of $U(2, 2)$ via base change},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {86},
     number = {3},
     year = {1993},
     pages = {245-264},
     zbl = {0788.22021},
     mrnumber = {1219627},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__86_3_245_0}
}
Goldberg, David. Reducibility of generalized principal series representations of $U(2, 2)$ via base change. Compositio Mathematica, Tome 86 (1993) no. 3, pp. 245-264. http://www.numdam.org/item/CM_1993__86_3_245_0/

1 T. Asai, On certain Dirichlet series associated with Hilbert modular forms and Rankin's method, Math. Ann. 226 (1977), 81-94. | MR 429751 | Zbl 0326.10024

2 I.N. Bernstein and A.V. Zelevinsky, Representations of the group GL(n, F) where F is a local non-archimedean local field, Russian Math. Surveys 33 (1976), 1-68. | Zbl 0348.43007

3 A. Borel, Automorphic L-functions, Proc. Sympos. Pure Math. 33 part 2 (1979), 27-61. | MR 546608 | Zbl 0412.10017

4 W. Casselman, Introduction to the theory of admissible representations of p-adic reductive groups, Preprint.

5 S.S. Gelbart and F. Shahidi, Analytic Properties of Automorphic L-Functions, Perspectives in Mathematics, vol. 6, Academic Press, San Diego, CA, 1988. | MR 951897 | Zbl 0654.10028

6 Harish-Chandra, Harmonic analysis on reductive p-adic groups, Proc. Sympos. Pure Math. 26 (1973), 167-192. | MR 340486 | Zbl 0289.22018

7 Harish-Chandra, The Plancherelformulafor reductive p-adic groups, in Collected Papers, vol. IV, Springer-Verlag, New York, Heidelberg, Berlin, 1984, 353-367.

8 N. Jacobson, A note on hermitian forms, Bull. Amer. Math. Soc. 46 (1940), 264-268. | JFM 66.0048.03 | MR 1957 | Zbl 0024.24503

9 D. Kazhdan, Cuspidal geometry of p-adic groups, J. Analyse Math. 47 (1986), 1-36. | MR 874042 | Zbl 0634.22009

10 W. Landherr, Äquivalenze Hermitscher Formen über einem beliebigen algebraischen Zahlkörper, Abh. Math. Sem. Univ. Hamburg 11 (1936), 245-248. | JFM 62.0170.01 | Zbl 0013.38901

11 J.D. Rogawski, Automorphic Representations of Unitary Groups in Three Variables, Annals of Math. Studies, no. 123, Princeton University Press, Princeton, NJ, 1990. | MR 1081540 | Zbl 0724.11031

12 F. Shahidi, On certain L-functions, Amer. J. Math. 103 (1981), 297-355. | MR 610479 | Zbl 0467.12013

13 F. Shahidi, On the Ramanujan conjecture and finiteness of poles for certain L-functions, Ann. of Math. (2) 127 (1988), 547-584. | MR 942520 | Zbl 0654.10029

14 F. Shahidi, A proof of Langlands conjecture for Plancherel measures; complementary series for p-adic groups, Ann. of Math. (2) 132 (1990), 273-330. | MR 1070599 | Zbl 0780.22005

15 F. Shahidi, Twisted endoscopy and reducibility of induced representations for p-adic groups, Duke Math. J. 66 (1992), 1-41. | MR 1159430 | Zbl 0785.22022

16 A.J. Silberger, Introduction to Harmonic Analysis on Reductive p-adic Groups, Mathematical Notes, no. 23, Princeton University Press, Princeton, NJ, 1979. | MR 544991 | Zbl 0458.22006

17 T.A. Springer, Linear Algebraic Groups, Birkhäuser Boston, Cambridge, MA, 1981. | MR 779686 | Zbl 0453.14022

18 B. Tamir, On L-functions and intertwining operators for unitary groups, Israel J. Math. 73 (1991), 161-188. | MR 1135210 | Zbl 0760.11018

19 J. Tate, Number theoretic background, Proc. Sympos. Pure Math. 33 part 2 (1979), 3-26. | MR 546607 | Zbl 0422.12007

20 N. Winarsky, Reducibility of principal series representations of p-adic Chevalley groups, Amer. J. Math. 100 (1978), 941-956. | MR 517138 | Zbl 0475.43005